# SDR DALA2022110307119

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 70,659 hours, 32,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFT DOOR 2L ARMING LEVER IS VERY HARD TO OPERATE. CORRECTIVE ACTION: LUBRICATED DOOR MECHANISM PER A320 AMM 52-13-00-610-001-A. OK FOR SERVICE. (8950600)
